Can dilantin become less effectiveness after many years?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

West Coast Canucks
New Member


Date Joined Aug 2009
Total Posts : 4
   Posted 8/14/2009 9:23 AM (GMT -7)   
Have taken dilantin for 25 years, only had 2 grand mal seizures, both under unusual conditions of stress and being over-tired.
However, this summer have had three GM seizures.  Would appreciate hearing about the experience of others, pertaining to:
 
1) After having a grand mal seizure, is a second seizure more likely to occur in the following 3 months?
 
2) Is it common for dilantin to become less effective after many years of use?
 
3) I had an EMG test last week, apparently some nerves in my feet are "showing signs of long term dilantin use", i.e. neuropathy.  According to the neurologist, the dilantin could have caused some neuropathy.  I am trying to get it straight......does the neuropathy then contribute to seizures which you may not have otherwise had?
 
Regards,
Burnt_Orange_2
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 9:14 AM (GMT -7)
There are a total of 2,733,490 posts in 301,128 threads.
View Active Threads


Who's Online
This forum has 151264 registered members. Please welcome our newest member, bvail.
346 Guest(s), 15 Registered Member(s) are currently online.  Details
john16, schoolpsych, NiceGuyEddie, Starlight*, Tickled6, Sherrine, Faustmann, ASAdvocate, DennisinNY, maria2016, ks1905, Traveler, kcsmith72, kodaska, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer